Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 90, NWS State College, PA

July 6, 2020Tioga County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 6, 2020, 3:43 PM EDT for Tioga County, Pennsylvania. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2020, 3:43 PM EDT (19:43 UTC)
Expired
Jul 6, 2020, 4:09 PM EDT
In force
26 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Tioga County, PA

The radar

The Binghamton radar (KBGM), 110 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 3:45 PM EDTTSTM WND DMG3 Nnw Keeneyville, PATREES DOWN ON ROAD REPORTED AT CUMMINGS CREEK ROAD AND RIDGE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2201 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

360 
WUUS51 KCTP 061943
SVRCTP
PAC117-062045-
/O.NEW.KCTP.SV.W.0090.200706T1943Z-200706T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
343 PM EDT Mon Jul 6 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  North central Tioga County in north central Pennsylvania...

* Until 445 PM EDT.

* At 342 PM EDT, a severe thunderstorm was located over Keeneyville,
  moving southwest at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees, roofs, and siding.

* Locations impacted include...
  Keeneyville and surrounding rural areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4193 7734 4194 7726 4191 7715 4187 7711
      4175 7715 4187 7742
TIME...MOT...LOC 1942Z 029DEG 6KT 4188 7726 

HAIL...1.00IN
WIND...60MPH
 
$$

Colbert
1 follow-up statement
545 
WWUS51 KCTP 062009
SVSCTP

Severe Weather Statement
National Weather Service State College PA
409 PM EDT Mon Jul 6 2020

PAC117-062018-
/O.CAN.KCTP.SV.W.0090.000000T0000Z-200706T2045Z/
Tioga PA-
409 PM EDT Mon Jul 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TIOGA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.

LAT...LON 4193 7734 4194 7726 4191 7715 4187 7711
      4175 7715 4187 7742
TIME...MOT...LOC 2007Z 029DEG 6KT 4184 7729 

$$

Colbert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:19 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jul 6, 2:19 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service State College PA
219 PM EDT Mon Jul 6 2020

.SYNOPSIS...
A hot summertime pattern will continue for this entire week
with increasing humidity, above normal temperatures and
scattered afternoon thunderstorms.

&&

.NEAR TERM /THROUGH TONIGHT/...
Abundant sunshine will combine with moderate to high sfc
dewpoints and mixed layer moisture to produce a rapidly
expanding mdt cu field over the next few hours, and scattered
to numerous SHRA/TSRA in the 20Z Mon - 01Z Tuesday window.

The greatest concentration will be across our Far SE zones,
particularly Lancaster County (per the latest runs of the HRRR)
where outflow from storms first forming across the Lower
Delaware Valley and Northern Chesapeake Bay area will fire up
individual strong to potentially severe pulse storms that should
grow upscale to multicell clusters or even a small MCS.

Heat indices across the SE zones are in the M-U90s attm,
however, deepening mixed layer will hold dewpoints nearly
steady or cause them to fall slightly. and apparent Ts to peak
at or just under 100F in the hottest locations, so no heat
Advisory is planned for this afternoon.

Prev...

Mean SBCAPE forecast to reach 2000-3000+ J/kg across the
eastern 1/2 of the CWA. Steep low- mid level lapse rates and
DCAPE values will support risk of locally damaging winds. HREF
mean deep shear values are forecast in the 25-30kt range which
may suggest are greater risk for more organized storms which may
portend a categorical SWO upgrade from MRGL to SLGT. Simulated
reflectivity from the HREF hints at the potential for an
organized cluster of storms coming together over southeast PA
late this afternoon/evening. WPC has introduced a MRGL risk ERO
over southeast PA to account for the possibility of merging
cells and/or some locally repeating thunderstorms that could
lead to a quick multi-inch rain event in a few spots.

In addition to t-storms, high heat+humidity is also a concern
this afternoon with max HX values expected to approach 100F in
the middle and lower Susquehanna Valley. A heat advisory could
be needed if temps/dewpoints trend just slightly higher than
current forecast. HWO will be updated to mention heat risk. Max
temps in the upper 80s to mid 90s will run 5 to 15 degrees above
daily climo. Storms will fade and shift south/east late tonight
with fog developing into early Tuesday morning.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Persistent hot summertime pattern sizzles on through midweek
with high temps in the mid 80s to low 90s. The chance for
afternoon and evening showers/storms will go up to 40% Tue as an
area of unsettled weather moves out of the Ohio valley ahead of
a weak upper level trough. Shear will be weak, but CAPE in
excess of 1000 J/kg should support isolated to scattered storms.

The upper trough will not have cleared the area by Wed, so
another round of scattered afternoon showers/storms is likely
Wed.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Hot weather will continue through the end of the week with
temperatures peaking right around 90 Thu and Fri.

After the weak trough moves east into the Canadian Maritimes
Wed night, a ridge of high pressure will develop over the
northeast on Thu, bringing drier weather and sunnier skies.
Meanwhile, an area of low pressure will develop beneath the
ridge near the North Carolina coast. This low will likely turn
winds out of the SE and E for Fri, bringing an increase in
humidity.

The weekend looks unsettled as an upper trough digs over the
eastern US and interacts with the coastal low. Cooler temps
aloft and plenty of clouds should bring a period of relief to
the heat, with afternoon highs just a couple degrees above
average. Meanwhile, the 500 mb ridge over the desert Southwest
will continue to build to near 600 dam by Sat. Heat from this
ridge looks to spill back into our area by Wed of next week
after the eastern trough moves offshore.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Showers and storms will develop during the mid-late afternoon,
mainly across the eastern half of the state. Highest confidence
in impacts at LNS and MDT towards evening.

Overnight, a back door cold front will bring some low clouds from
east to west. Lowering cigs along with wet ground from afternoon
storms will likely lead to MVFR conditions for all but the western
airfields before daybreak Monday. At this point, it looks like IPT
is the most likely to trend IFR, but with enough rain tonight, MDT
and LNS could also have fog development.

Outlook...

Tue-Wed...Isolated SHRA/TSRA possible, mainly afternoon and
early evening hours.

Thu...Mostly VFR, a stray storm possible mainly eastern half.

Fri...IFR/MVFR cigs possible in the AM, scattered SHRA/TSRA.

&&

.CLIMATE...
A sustained period of above-average temperatures is expected
over the next 7 to 10 days. A heat wave is defined as 3 or more
days with temperatures greater than or equal to 90 degrees. Here
are some facts about previous heat waves from Harrisburg (MDT)
Williamsport (IPT), and State College (STC), which have climate
periods of record dating back to the late 1800s.

Recent high temperatures:
	 	7/2		7/3		7/4		7/5		Current 90 degree streak
IPT:	95		95		91		93			4 days
MDT:	93		97		94		96			4 days
STC:	89		90		88		89			0 days

Longest stretch of consecutive 90 degree days:
IPT: 15 (July 4 - July 18, 1988)
MDT: 11 (5 times, most recently July 22 - August 1, 1999)
STC: 15 (July 4 - July 18, 1988)

Annual occurrences of 90 degree days:
 Average Most (Year) Least (Year) 2020 (thru 7/5)
IPT: 16   42(1988)    0 (1979)           5
MDT: 20   60(1966)    3 (2004)           6
STC: 8    35(1988)    0 (11 times)       2*
*Highs at STC are officially reported the next morning, whereas
the others are reported at midnight.

How common are stretches of 5 or more consecutive 90 degree days?
IPT: 15 times since 2000 (12 of 20 years)
MDT: 19 times since 2000 (12 of 20 years)*
STC:  4 times since 2000 ( 4 of 20 years)

*MDT had a stretch of 10 straight 90 degree days from July 3 -
 July 12, 2012. If highs on Saturday and Sunday can hit 90
 degrees, we could make a run at 10 straight days exactly 8
 years later.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Colbert
AVIATION...Banghoff
CLIMATE...Banghoff
Hazardous weather outlook, Jul 6, 2:11 PM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
211 PM EDT Mon Jul 6 2020

PAZ004-024-033-071815-
Warren-Cambria-Somerset-
211 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ005-006-010>012-017>019-025>027-034-035-037-041-042-045-071815-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Bedford-
Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
211 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated strong to marginally severe thunderstorms with gusty winds
are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057>059-064>066-071815-
Dauphin-Schuylkill-Lebanon-Adams-York-Lancaster-
211 PM EDT Mon Jul 6 2020

...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

In addition...There will be an increased risk of heat-related
illnesses this afternoon due to a combination of hot temperatures
and high humidity. The heat index will top out between 95 and 99
degrees.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ028-036-046-049>053-056-063-071815-
Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Cumberland-
211 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated strong to marginally severe thunderstorms with gusty winds
are possible this afternoon and evening.

There will be an increased risk of heat-related illnesses this
afternoon due to a combination of hot temperatures and high
humidity. The heat index will top out between 94 and 99 degrees.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Jul 6, 10:30 AM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1030 AM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     STOYSTOWN               40.10N 78.95W
07/05/2020                   SOMERSET           PA   911 CALL CENTER

            A FEW TREES DOWN AROUND STOYSTOWN INCLUDING
            ON BICYCLE RD, SLAGLE HILL RD, AND
            LAMBERTSVILLE RD.

&&

MC
Local storm report, Jul 6, 10:31 AM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1031 AM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     STOYSTOWN               40.10N 78.95W
07/05/2020                   SOMERSET           PA   911 CALL CENTER

            A FEW TREES DOWN AROUND STOYSTOWN INCLUDING
            ON BICYCLE RD, SLAGLE HILL RD, AND
            LAMBERTSVILLE RD.

0645 PM     TSTM WND DMG     2 NNE FRIEDENS          40.06N 78.99W
07/05/2020                   SOMERSET           PA   PUBLIC

            TREE DOWN REPORTED AT TAYLOR RD IN FRIEDENS
            SOMERSET COUNTY PENNSYLVANIA.

0647 PM     TSTM WND DMG     1 NE EAST CONEMAUGH     40.36N 78.87W
07/05/2020                   CAMBRIA            PA   PUBLIC

            TREE DOWN REPORTED AT DORMER STREET IN
            JOHNSTOWN PA.

0700 PM     TSTM WND DMG     2 E FRIEDENS            40.05N 78.96W
07/05/2020                   SOMERSET           PA   FIRE DEPT/RESCUE

            TREE ON WIRES REPORTED ON COLEMAN STATION
            ROAD BETWEEN OAK HILL DRIVE AND MOSTOLLER
            ROAD.

0700 PM     TSTM WND DMG     WINDBER                 40.24N 78.83W
07/05/2020                   SOMERSET           PA   FIRE DEPT/RESCUE

            TREE DOWN REPORTED AT CAMBRIA AVENUE AND
            12TH STREET.

0700 PM     TSTM WND DMG     1 NNW BENSON            40.21N 78.93W
07/05/2020                   SOMERSET           PA   FIRE DEPT/RESCUE

            TREE DOWN REPORTED AT HOLSOPPLE PA.

0715 PM     TSTM WND DMG     1 E EAST CONEMAUGH      40.35N 78.86W
07/05/2020                   CAMBRIA            PA   FIRE DEPT/RESCUE

            TREE DOWN ON ROAD REPORTED AT LOWER NEW TOWN
            ROAD SOMERSET PENNSYLVANIA.

0720 PM     TSTM WND DMG     3 SW SHANKSVILLE        39.99N 78.96W
07/05/2020                   SOMERSET           PA   FIRE DEPT/RESCUE

            TREE DOWN REPORTED AT COLEMANS STATION ROAD
            PENNSYLVANIA.

0745 PM     TSTM WND DMG     2 NNW EAST CONEMAUGH    40.37N 78.90W
07/05/2020                   CAMBRIA            PA   FIRE DEPT/RESCUE

            TREE DOWN ON ROAD REPORTED AT 600 BLOCK
            WATERFALL DRIVE.

&&
Special weather statement, Jul 6, 1:17 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service State College PA
117 PM EDT Mon Jul 6 2020

PAZ037-061745-
Tioga PA-
117 PM EDT Mon Jul 6 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 145
PM EDT...

At 116 PM EDT, Doppler radar indicated a strong thunderstorm near
Sylvania. This storm was nearly stationary.

Wind gusts 40 to 50 mph and half inch hail are possible.

This storm will remain over mainly rural areas of east central Tioga
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near an area lake, get out of the water and move indoors or
inside a vehicle. Move to safe shelter now! Do not be caught on the
water in a thunderstorm.

&&

LAT...LON 4185 7690 4181 7690 4171 7689 4170 7691
      4175 7698 4182 7700 4186 7691
TIME...MOT...LOC 1716Z 252DEG 4KT 4176 7692

Lambert
Special weather statement, Jul 6, 2:32 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service State College PA
232 PM EDT Mon Jul 6 2020

PAZ042-061900-
Sullivan PA-
232 PM EDT Mon Jul 6 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN COUNTY UNTIL
300 PM EDT...

At 230 PM EDT, Doppler radar indicated a strong thunderstorm near
Lovelton, moving east at 5 mph.

Wind gusts of up to 55 mph and half inch hail are possible.

This storm will remain over mainly rural areas of northeastern
Sullivan County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4140 7627 4155 7639 4156 7638 4154 7622
      4152 7622
TIME...MOT...LOC 1830Z 291DEG 5KT 4151 7626

Colbert
Special weather statement, Jul 6, 3:17 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service State College PA
317 PM EDT Mon Jul 6 2020

PAZ037-061945-
Tioga PA-
317 PM EDT Mon Jul 6 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 345
PM EDT...

At 317 PM EDT, Doppler radar indicated a strong thunderstorm near
Keeneyville. This storm was nearly stationary.

Wind gusts of up to 55 mph and nickel size hail are possible.

Locations impacted include...
Tioga and surrounding rural areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4196 7712 4185 7712 4188 7733 4197 7737
TIME...MOT...LOC 1917Z 088DEG 3KT 4192 7722

Colbert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:32 PM EDTAreal Flood AdvisoryCTPBedford, Somerset3 hr
Jul 6, 1:17 PM EDTSpecial Weather StatementCTPTioga28 min
Jul 6, 2:32 PM EDTSpecial Weather StatementCTPSullivan28 min
Jul 6, 3:17 PM EDTSpecial Weather StatementCTPTioga28 min
Jul 6, 4:00 PM EDTSpecial Weather StatementCTPCarbon30 min
Jul 6, 4:43 PM EDTSpecial Weather StatementCTPUnion32 min
Jul 6, 4:44 PM EDTSpecial Weather StatementCTPLancaster46 min
Jul 6, 5:00 PM EDTSevere Thunderstorm WarningCTPLancaster60 min
Jul 6, 5:26 PM EDTAreal Flood AdvisoryCTPSchuylkill109 min
Jul 6, 5:32 PM EDTSevere Thunderstorm WarningCTPSchuylkill58 min
Jul 6, 5:49 PM EDTAreal Flood AdvisoryCTPLancaster3 hr
Jul 6, 6:00 PM EDTSevere Thunderstorm WarningCTPLancaster60 min
Jul 6, 6:02 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Jul 6, 6:14 PM EDTSpecial Weather StatementCTPPerry31 min
Jul 6, 6:29 PM EDTSpecial Weather StatementCTPPerry31 min
Jul 6, 6:32 PM EDTAreal Flood AdvisoryCTPAdams3 hr
Jul 6, 6:40 PM EDTSpecial Weather StatementCTPDauphin35 min
Jul 6, 6:51 PM EDTSpecial Weather StatementCTPLancaster24 min
Jul 6, 7:20 PM EDTSevere Thunderstorm WarningCTPLancaster85 min
Jul 6, 7:50 PM EDTAreal Flood AdvisoryCTPLancaster3 hr
Jul 6, 7:57 PM EDTSevere Thunderstorm WarningCTPLancaster41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.